# SDR GLBA2002132

- Difficulty date: August 23, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 20,434 hours, 23,706 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OVERTEMPED ON TAKEOFF ROLL, PERFORMED FULL POWER PERFORMANCE RUN UP TQ WITHIN LIMITS.
